American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58Fxx) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mark Pollicott. Rates of mixing for potentials of summable variation. Trans. Amer. Math. Soc. 352 (2000) 843-853. MR 1621698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. Pollicott and M. Yuri. Regularity of solutions to the measurable Livsic equation. Trans. Amer. Math. Soc. 351 (1999) 559-568. MR 1621702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. Galeeva and S. van Strien. Which families of $l$-modal maps are full?. Trans. Amer. Math. Soc. 348 (1996) 3215-3221. MR 1355297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1